# SDR CALA0100764

- Difficulty date: August 19, 2001
- Submitted: August 23, 2001
- Operation: Air carrier
- Aircraft: N16815
- Make and model: Doug DC-9-82
- Aircraft serial: 49113
- Aircraft time: 49,657 hours, 38,165 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fs 1117-1174
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND MAIN CABIN CENTER FLOOR PANEL DELAMINATED AT FS 1117-1174. A NEW FLOOR PANEL WAS INSTALLED IAW ECRA 5320-01265.
